Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Corpus Christi, TX

March 9, 2016Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 9, 2016, 6:41 AM CST for Webb County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 6:41 AM CST (12:41 UTC)
Expired
Mar 9, 2016, 7:15 AM CST
In force
34 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 149 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1989 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS54 KCRP 091241
SVRCRP
TXC479-091315-
/O.NEW.KCRP.SV.W.0009.160309T1241Z-160309T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
641 AM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WEBB COUNTY IN SOUTHERN TEXAS...

* UNTIL 715 AM CST

* AT 641 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF RANCHITOS LAS LOMAS...OR 26 MILES NORTHEAST OF LAREDO...MOVING
  NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  RANCHITOS LAS LOMAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .

&&

LAT...LON 2764 9924 2805 9907 2806 9880 2790 9880
      2755 9902
TIME...MOT...LOC 1241Z 204DEG 36KT 2770 9909 

HAIL...1.00IN
WIND...<50MPH
 
$$

HART
1 follow-up statement
093 
WWUS54 KCRP 091259
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 AM CST WED MAR 9 2016

TXC479-091315-
/O.CON.KCRP.SV.W.0009.000000T0000Z-160309T1315Z/
WEBB TX-
659 AM CST WED MAR 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CST
FOR NORTHEASTERN WEBB COUNTY...

AT 659 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF
FORT EWELL SITE...OR 23 MILES WEST OF FREER...MOVING NORTHEAST AT 40
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WEBB COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CORPUS CHRISTI .

&&

LAT...LON 2778 9910 2805 9907 2806 9880 2790 9880
      2773 9893
TIME...MOT...LOC 1259Z 204DEG 36KT 2787 9901 

HAIL...1.00IN
WIND...<50MPH
 
$$

HART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:48 AM CST, 53 minutes earlier.

Area forecast discussion, Mar 9, 5:48 AM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CST WED MAR 9 2016

.DISCUSSION...UPDATED FOR 12Z AVIATION.

&&

.AVIATION...A MIX OF MVFR/VFR CONDITIONS WILL CONTINUE THIS
MORNING ACROSS SOUTH TEXAS TERMINALS. ADDITIONAL REDEVELOPMENT OF
SHOWERS AND STORMS WILL BE POSSIBLE TODAY AND TONIGHT AS UPPER
LOW REMAINS TO THE WEST AND COASTAL TROUGH DEVELOPS. HAVE
INCLUDED VCSH REMARKS FOR THE DAYTIME HOURS WITH SHRA REMARKS FOR
THIS EVENING AND OVERNIGHT. LOW CIGS RETURN TONIGHT...BUT
CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CONDITIONS YET.

&&

.PREV DISCUSSION... /ISSUED 413 AM CST WED MAR 9 2016/

SHORT TERM (TODAY THROUGH THURSDAY)...SHOWERS AND THUNDERSTORMS
CONTINUE THIS MORNING OVER THE WESTERN BRUSH COUNTRY AND RIO
GRANDE PLAINS. STORMS HAVE BEHAVED THUS FAR AND CURRENT THINKING
KEEPS THIS ACTIVITY BELOW SEVERE LIMITS. SEVERE THUNDERSTORM WATCH
WAS ALLOWED TO EXPIRE AT 4AM. UPPER LOW BACK TO THE WEST WILL BE
THE MAIN FEATURE ACROSS THE AREA FOR THE NEXT DAY OR SO. AT THE
SFC...TROUGH WILL HUG THE COASTLINE TODAY. THE TROUGH WILL COMBINE
WITH SUFFICIENT MOISTURE FOR RENEWED CONVECTION LATER TODAY AND
CONTINUING INTO TONIGHT. LAST FEW RUNS OF THE HRRR HAVE BEEN
SUGGESTING ADDITIONAL DEVELOPMENT BY MIDDAY OR SO AND WILL CARRY
HIGHEST POPS TODAY ACROSS THE COASTAL BEND. SOME MODERATE TO AT
TIMES HEAVY DOWNPOURS COULD BE POSSIBLE AT TIMES. HIGHS TODAY WILL
GENERALLY BE IN THE 70S IN MOST LOCATIONS. DECENT CHANCES FOR
SHOWERS AND STORMS WILL OCCUR AGAIN ON THURSDAY AS UPPER LOW MOVES
ACROSS THE AREA. THREAT FOR A FEW STRONG STORMS/SMALL HAIL MAY
EXIST ON THURSDAY AS COLD CORE SWINGS THROUGH THE AREA.

LASTLY...A HIGH RISK RIP CURRENTS WILL EXIST TODAY ALONG AREA
BEACHES AS LONG PERIOD SWELLS COMBINE WITH ELEVATED SWELL
HEIGHTS.

MARINE...GUSTS DID NOT QUITE MAKE IT TO GALE FORCE OVER THE GULF
WATERS SO HAVE DROPPED THE GALE WARNING. HAVE REPLACED THE GALE
WARNING WITH A SMALL CRAFT ADVISORY AS HAZARDOUS SEAS WILL
CONTINUE OVER THE OFFSHORE AND NEARSHORE WATERS.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE UPPER LEVEL LOW
WILL FINALLY START TO KICK OUT OF NORTHERN MEXICO BY THURSDAY NIGHT
AND FRIDAY AND WILL TRACK ACROSS TEXAS THROUGH SATURDAY. ONCE THE
LOW GETS TO THE EAST OF THE REGION RAIN CHANCES WILL DROP OFF
QUICKLY. HAVE JUST SLIGHT TO LOW-END CHANCE POPS LINGERING FRIDAY
NIGHT...THEN DRY FROM SATURDAY INTO EARLY NEXT WEEK. MODELS INDICATE
A SHORTWAVE DIVING ACROSS THE ROCKIES TO NORTH TEXAS ON SUNDAY...BUT
IT SHOULD REMAIN FAR ENOUGH NORTH TO NOT BRING RAIN CHANCES THIS FAR
SOUTH. UPPER LEVEL RIDGING BUILDS EARLY NEXT WEEK WITH THE NEXT
BROAD TROUGH SHIFTING WEST BY TUES/WED. MIN POSITION OF UPPER AND
SURFACE LOW WILL IMPACT THE DETAILS OF WIND/TEMP/DEWPOINT FORECAST
THROUGH SATURDAY...WITH NONE OF THE GUIDANCE REALLY MATCHING UP WELL
AT THIS POINT. IN GENERAL THOUGH...EXPECT COOLER MIN TEMPS
THURSDAY/FRIDAY NIGHTS WITH A GRADUAL WARMING TREND THROUGH THE
REMAINDER OF THE PERIOD. MIN TEMPS START THE PERIOD SLIGHTLY BELOW
NORMAL AND WILL ALSO GRADUALLY INCREASE THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  61  74  59  73  /  70  70  50  40  30
VICTORIA          76  62  74  55  73  /  90  80  50  40  40
LAREDO            78  57  73  55  71  /  50  40  70  40  30
ALICE             80  60  75  55  73  /  70  60  60  40  30
ROCKPORT          76  63  71  62  71  /  80  80  40  30  30
COTULLA           77  58  70  54  71  /  60  40  70  50  40
KINGSVILLE        80  60  76  56  74  /  70  60  50  40  30
NAVY CORPUS       75  64  74  62  72  /  80  70  40  30  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

TB/78...AVIATION
Hazardous weather outlook, Mar 9, 6:03 AM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
603 AM CST WED MAR 9 2016

TXZ229>234-239>247-101215-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
603 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG GULF FACING
BEACHES.

THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS SOUTH TEXAS. SOME
STORMS MAY BE STRONG THIS MORNING WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RIP CURRENT RISK WILL REMAIN HIGH ON THURSDAY ALONG GULF
FACING BEACHES.

THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. A FEW STRONG STORMS
ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-101215-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
603 AM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE AND
OFFSHORE WATERS TODAY.

THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS THE MIDDLE TEXAS
COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH
THE END OF THE WORK WEEK.

ADDITIONAL THUNDERSTORM ACTIVITY WILL CONTINUE DURING THE DAY THROUGH
FRIDAY.

In the hours before

Special weather statement, Mar 9, 2:49 AM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
249 AM CST WED MAR 9 2016

TXZ239-090945-
WEBB-
249 AM CST WED MAR 9 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBB COUNTY...

AT 248 AM CST...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF EL
CENIZO...OR 20 MILES SOUTHWEST OF LAREDO...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...BOTINES...LAREDO INTERNATIONAL AIRPORT...RANCHITOS
LAS LOMAS...TEXAS A&M INTERNATIONAL UNIVERSITY...ORVIL...UNITED SOUTH
HIGH SCHOOL...CALLAGHAN...DOCTORS HOSPITAL OF LAREDO...UNITEC INDUSTRIAL
PARK...LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH
LAREDO...LAREDO COUNTRY CLUB AND RIO BRAVO--EL CENIZO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2735 9951 2738 9949 2741 9949 2745 9950
      2749 9948 2750 9950 2750 9953 2757 9951
      2761 9954 2761 9956 2760 9958 2762 9958
      2764 9960 2764 9961 2763 9963 2791 9942
      2761 9907 2732 9954
TIME...MOT...LOC 0848Z 223DEG 36KT 2733 9972

HEAVENER
Special weather statement, Mar 9, 2:51 AM CST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
251 AM CST WED MAR 9 2016

TXZ233-234-246-247-090930-
CALHOUN-VICTORIA-GOLIAD-REFUGIO-
251 AM CST WED MAR 9 2016

...A STRONG THUNDERSTORM WILL AFFECT VICTORIA...NORTHWESTERN
CALHOUN...NORTH CENTRAL REFUGIO AND EAST CENTRAL GOLIAD COUNTIES...

AT 250 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR GUADALUPE...OR 7
MILES SOUTH OF VICTORIA...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...MCFADDIN...GUADALUPE...VICTORIA DETAR HOSPITAL NORTH...SALEM...
DACOSTA...COLETO CREEK PARK...OAK VILLAGE...INEZ...VICTORIA MALL...WOOD
HI...VICTORIA REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE
PARK...FORDTRAN...TELFERNER...BLOOMINGTON...VICTORIA COLONY CREEK COUNTRY
CLUB...VICTORIA COLLEGE AND SAXET LAKES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2906 9694 2902 9683 2892 9679 2892 9678
      2890 9676 2889 9673 2886 9672 2885 9670
      2882 9672 2879 9669 2877 9670 2877 9669
      2843 9696 2853 9728 2907 9703 2910 9698
TIME...MOT...LOC 0850Z 207DEG 43KT 2872 9696

HEAVENER
Special weather statement, Mar 9, 4:41 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 AM CST WED MAR 9 2016

TXZ229-091115-
LA SALLE-
441 AM CST WED MAR 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...

AT 441 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
13 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LA
SALLE COUNTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .

LAT...LON 2846 9890 2848 9912 2864 9915 2865 9882
TIME...MOT...LOC 1041Z 193DEG 31KT 2856 9898

HART
Special weather statement, Mar 9, 5:52 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 AM CST WED MAR 9 2016

TXZ239-091215-
WEBB-
552 AM CST WED MAR 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WEBB COUNTY...

AT 551 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF RIO
BRAVO...OR 18 MILES SOUTHEAST OF LAREDO...MOVING NORTH AT 45 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANCHITOS LAS LOMAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .

LAT...LON 2727 9933 2732 9937 2729 9941 2728 9944
      2780 9934 2773 9904 2727 9917
TIME...MOT...LOC 1151Z 193DEG 38KT 2731 9933

HART
Special weather statement, Mar 9, 6:19 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 AM CST WED MAR 9 2016

TXZ239-091245-
WEBB-
619 AM CST WED MAR 9 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...

AT 618 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF FORT EWELL SITE TO 11
MILES NORTHWEST OF LAS PALMAS. MOVEMENT WAS NORTH AT 50 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AGUILARES...MIRANDO CITY AND RANCHITOS LAS LOMAS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .

LAT...LON 2727 9933 2732 9938 2794 9931 2805 9903
      2806 9885 2727 9902
TIME...MOT...LOC 1218Z 196DEG 44KT 2792 9909 2709 9938

HART
Special weather statement, Mar 9, 6:31 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 AM CST WED MAR 9 2016

TXZ242-243-091330-
NUECES-KLEBERG-
631 AM CST WED MAR 9 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES AND KLEBERG
COUNTIES...

AT 629 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR RICARDO TO 11 MILES NORTHEAST OF SAN
MANUEL. MOVEMENT WAS NORTH AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS POTENTIALLY IMPACTED INCLUDE...
CORPUS CHRISTI...KINGSVILLE...ROBSTOWN...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...BISHOP...CALALLEN...FLOUR BLUFF...CORPUS CHRISTI
COUNTRY CLUB...MALAQUITE BEACH...RIVIERA BEACH...KINGS CROSSING GOLF
COURSE...CLARKWOOD...CHRISTUS SPOHN HOSPITAL SOUTH...MUSTANG ISLAND
STATE PARK...DRISCOLL CHILDRENS HOSPITAL...COLE PARK...BANQUETE...
DOWNTOWN CORPUS CHRISTI AND PADRE ISLES COUNTRY CLUB.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .

LAT...LON 2726 9798 2726 9802 2791 9777 2771 9708
      2728 9735 2727 9737 2724 9737 2726 9745
      2725 9749 2724 9749 2724 9750 2723 9754
      2724 9763 2728 9765 2726 9773 2728 9776
      2728 9778 2725 9783 2724 9792 2721 9798
TIME...MOT...LOC 1229Z 191DEG 40KT 2740 9777 2672 9804

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:19 PM CSTSpecial Weather StatementCRPWebb26 min
Mar 8, 8:53 PM CSTSevere Thunderstorm WarningCRPWebb37 min
Mar 8, 10:34 PM CSTSpecial Weather StatementCRPLa Salle26 min
Mar 9, 1:43 AM CSTSpecial Weather StatementCRPCalhoun32 min
Mar 9, 1:54 AM CSTSpecial Weather StatementCRPRefugio, San Patricio21 min
Mar 9, 2:20 AM CSTSpecial Weather StatementCRPRefugio, San Patricio, Victoria25 min
Mar 9, 2:49 AM CSTSpecial Weather StatementCRPWebb56 min
Mar 9, 2:51 AM CSTSpecial Weather StatementCRPVictoria39 min
Mar 9, 4:28 AM CSTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces16 hr
Mar 9, 4:41 AM CSTSpecial Weather StatementCRPLa Salle34 min
Mar 9, 5:52 AM CSTSpecial Weather StatementCRPWebb23 min
Mar 9, 6:19 AM CSTSpecial Weather StatementCRPWebb26 min
Mar 9, 6:26 AM CSTSpecial Marine WarningCRP64 min
Mar 9, 6:31 AM CSTSpecial Weather StatementCRPKleberg, Nueces59 min
Mar 9, 7:11 AM CSTSevere Thunderstorm WarningCRPKleberg, Nueces49 min
Mar 9, 7:15 AM CSTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb26 min
Mar 9, 7:22 AM CSTSevere Thunderstorm WarningCRPNueces, San Patricio38 min
Mar 9, 7:24 AM CSTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
Mar 9, 7:24 AM CSTSpecial Marine WarningCRP36 min
Mar 9, 7:58 AM CSTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio47 min
Mar 9, 8:03 AM CSTSpecial Marine WarningCRP87 min
Mar 9, 8:09 AM CSTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more22 hr
Mar 9, 8:22 AM CSTSpecial Weather StatementCRPLive Oak23 min
Mar 9, 8:25 AM CSTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
Mar 9, 8:33 AM CSTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria42 min
Mar 9, 8:57 AM CSTFlash Flood WarningCRPKleberg3 hr
Mar 9, 9:03 AM CSTSpecial Weather StatementCRPRefugio27 min
Mar 9, 9:18 AM CSTAreal Flood AdvisoryCRPBee, Live Oak3 hr
Mar 9, 9:19 AM CSTSevere Thunderstorm WarningCRPCalhoun, Victoria26 min
Mar 9, 9:24 AM CSTSpecial Weather StatementCRPNueces, San Patricio36 min
Mar 9, 9:26 AM CSTSpecial Weather StatementCRPVictoria34 min
Mar 9, 9:31 AM CSTSpecial Marine WarningCRP29 min
Mar 9, 9:40 AM CSTSpecial Weather StatementCRPAransas35 min
Mar 9, 10:29 AM CSTFlash Flood WarningCRPKleberg, Nueces3 hr
Mar 9, 10:35 AM CSTFlash Flood WarningCRPSan Patricio3 hr
Mar 9, 11:17 AM CSTAreal Flood AdvisoryCRPGoliad, Victoria118 min
Mar 9, 11:27 AM CSTFlash Flood WarningCRPAransas, Kleberg, Nueces, Refugio, San Patricio2 hr
Mar 9, 1:28 PM CSTAreal Flood AdvisoryCRPCalhoun, Victoria62 min
Mar 9, 1:58 PM CSTSpecial Marine WarningCRP62 min
Mar 9, 2:50 PM CSTRiver Flood WarningCRPNueces68 hr
Mar 9, 2:59 PM CSTSpecial Marine WarningCRP46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.